# SDR CA090302004

- Difficulty date: February 27, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Raythn B300RAYTHEON
- Aircraft time: 7,759 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 8061330
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS IN CRUISE AT FL210.  FIRST OFFICER ATTEMPTED TO ADJUST THE RT POWER LEVER TO BRING THE TORQUE UP TO MATCH THE LT ENGINE.  FOUND THE POWER LEVER ALREADY AT THE STOP.  CREW THEN NOTICED A GRADUAL LOSS OF POWER (TORQUE, FUEL FLOW AND ITT) TO ABOUT 50 PERCENT TORQUE.  THEY DEPLOYED THE ICE DOORS TO TROUBLESHOOT, AND AFTER SOME TIME, THE POWER RECOVERED TO 90 PERCENT.  AFTER ABOUT 5 MINUTES, THE POWER BEGAN DECAYING AGAIN.  AT 40 PERCENT TORQUE THE CAPTAIN INSTRUCTED THE F/O TO PREPARE FOR AN ENGINE FAILURE.  AT APPROX 20 PERCENT TORQUE THE PROP AUTO-FEATHERED AND THE CREW SECURED THE ENGINE.  AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE TROUBLESHOT AND FOUND THE MAX FUEL FLOW AVAILABLE WAS APPROX 100 LB/HOUR, NOT ENOUGH TO EVEN GET THE ENGINE STARTED. THE FUEL CONTROL WAS REPLACED AND THE ENGINE GROUND RUN SERVICEABLE.  PART IS BEING SENT TO STANDARD AERO FOR REPAIR.  WILL ADVISE FURTHER DETAILS WHEN THEY BECOME AVAILABLE.
